# SDR UIEA2023102500931

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 110,114 hours, 17,502 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Filter
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L ENG FUEL FILT" EICAS MSG COMPLIED WITH QRH. EICAS MESSAGE WENT OUT AND STATUS MSG REMOVED( R/R LH ENG MAIN FUEL FILTER IAW AMM 73-11-02. NO LEAKS NOTED. OK FOR SEVICE. )
